“Nail loss after teriflunomide treatment: A new potential adverse event”

L. Mancinelli, P. Amerio, M. di Ioia, V. Di Tommaso, G. De Luca, M. Onofrj, A. Lugaresi

Research output: Contribution to journalArticle

Abstract

Nail loss might represent a new, reversible, adverse event associated with teriflunomide treatment. It shares close analogies with hair loss and thinning, known adverse events of teriflunomide. MS specialists should be aware of this possibility and evaluate treatment discontinuation.

Original languageEnglish
Pages (from-to)170-172
Number of pages3
JournalMultiple Sclerosis and Related Disorders
Volume18
DOIs
Publication statusPublished - Nov 1 2017

Keywords

  • Adverse events
  • Multiple sclerosis
  • Nail loss
  • Teriflunomide
  • Treatment

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Fingerprint Dive into the research topics of '“Nail loss after teriflunomide treatment: A new potential adverse event”'. Together they form a unique fingerprint.

  • Cite this